# SDR CA081204006

- Difficulty date: December 3, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 40,473 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin Light
- Part time: 42,386 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) SPARKS/SMOKE FROM SIDEWALL LIGHT 1C, BALLAST CONFIRMED THE SOURCE. CREW DROPPED PSU PANEL TO FUND THE SOURCE AND CONFIRM SHORTING OF THE FORE/AFT WIRES TO THE AFT JUNCTION BOX.  WIRING REPAIRED.
